# SDR MALA040517

- Difficulty date: August 3, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 16,730 hours, 18,347 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Panel
- Part number: 0006WS00
- Part serial: OFF1586
- Condition: Malfunctioned
- Location: De Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL OVERHEAD LIGHT ILLUMINATED AS SOON AS GEAR CAME UP, ILLUMINATED DIM WHEN LIGHTS ILLUMINATED FOR WARNING, NO CHANGE WITH WEU TEST.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED WEU P/N 0006WS00, S/N ON 1567, S/N OFF 1586.  REMOVED AND REPLACED ICE PROTECTION PANEL DUE TO L ALPHA LIGHT ASSY BEING SHORTED, P/N 7239021-506, S/N ON 207880, S/N OFF 921834.  OPS CHECKS GOOD.
